# SDR AUS20010858

- Difficulty date: August 9, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Part number: 1CH1066
- Condition: Out Of Adj
- Location: Mlg Actuator
- Component: Actuator, Teijinseiki, 99101393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR POSITION SWITCH INCORRECTLY ADJUSTED.PERSONNEL/MAINTENANCE ERROR.
